Proceedings of the American Mathematical Society. Volume 125, Number 1, 1997
Contents of Volume 125, Number 1 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge A formula with nonnegative terms for the degree of the dual variety of a homogeneous s...
保存先:
第一著者: | |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
American Mathematical Society
2009
|
主題: | |
オンライン・アクセス: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/384 |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|